# SDR AALA202206079958

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A300*
- Aircraft serial: 6520
- Aircraft time: 22,093 hours, 7,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ALL EXIT SIGNS SIGNS INOPERATIVE WITH SWITCH IN ON POSITION.  WORKS NORMALLY WITH SWITCH IN AUTO POSITION. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
